CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Duval-A-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1988
Number of items: 1.

1988

Duval, Art M. (1988) A directed graph version of strongly regular graphs. Journal of Combinatorial Theory. Series A, 47 (1). pp. 71-100. ISSN 0097-3165. https://resolver.caltech.edu/CaltechAUTHORS:20180720-163236767

This list was generated on Sat Mar 28 04:05:06 2020 PDT.